In this paper, we propose a mathematical model of a prey-diseased predator model with refuge in prey system. In other words, a prey-predator model with an infectious disease in the prey population is formulated. This model is constituted by a system of three nonlinear ordinary differential equations of first order, which describe the interaction between the infected prey, non-infected prey and predator. The equilibria of the system are derived and the stability analyses of the disease-free and the endemic equilibria are conducted.
Digital Object Identifier (DOI)
Thota, Srinivasarao and Ayoade, Abayomi
"On Dynamical Analysis of a Prey-Diseased Predator Model with Refuge in Prey,"
Applied Mathematics & Information Sciences: Vol. 15:
6, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol15/iss6/5